Three-space type Hahn-Banach properties

Mathematical Logic Quarterly 63 (5):320-333 (2017)

Abstract
In set theory without the axiom of choice math formula, three-space type results for the Hahn-Banach property are provided. We deduce that for every Hausdorff compact scattered space K, the Banach space C of real continuous functions on K satisfies the continuous Hahn-Banach property in math formula. We also prove in math formula Rudin's theorem: “Radon measures on Hausdorff compact scattered spaces are discrete”.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
ISBN(s)
DOI 10.1002/malq.201500087
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,179
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Definability of Measures and Ultrafilters.David Pincus & Robert M. Solovay - 1977 - Journal of Symbolic Logic 42 (2):179-190.
Some Consequences of Rado’s Selection Lemma.Marianne Morillon - 2012 - Archive for Mathematical Logic 51 (7-8):739-749.
The Hahn-Banach Property and the Axiom of Choice.Juliette Dodu & Marianne Morillon - 1999 - Mathematical Logic Quarterly 45 (3):299-314.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

The Hahn-Banach Property and the Axiom of Choice.Juliette Dodu & Marianne Morillon - 1999 - Mathematical Logic Quarterly 45 (3):299-314.
Borel Complexity and Computability of the Hahn–Banach Theorem.Vasco Brattka - 2008 - Archive for Mathematical Logic 46 (7-8):547-564.
Set Theoretical Aspects of the Banach Space L∞/C0.Magdalena Grzech - 2004 - Annals of Pure and Applied Logic 126 (1-3):301-308.
Definable Types Over Banach Spaces.José Iovino - 2005 - Notre Dame Journal of Formal Logic 46 (1):19-50.
Some Consequences of Rado’s Selection Lemma.Marianne Morillon - 2012 - Archive for Mathematical Logic 51 (7-8):739-749.
How Incomputable Is the Separable Hahn-Banach Theorem?Guido Gherardi & Alberto Marcone - 2009 - Notre Dame Journal of Formal Logic 50 (4):393-425.
Separation and Weak Konig's Lemma.A. Humphreys & Stephen Simpson - 1999 - Journal of Symbolic Logic 64 (1):268-278.
Separation and Weak König's Lemma.A. James Humphreys & Stephen G. Simpson - 1999 - Journal of Symbolic Logic 64 (1):268-278.

Analytics

Added to PP index
2017-12-06

Total views
12 ( #689,018 of 2,285,433 )

Recent downloads (6 months)
1 ( #841,072 of 2,285,433 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature